访问量:15396
 
胡太忠
单位:统计与金融系
地址:安徽省合肥市中国科学技术大学统计与金融系
邮编:230026
电话:+86-551-63600563
个人主页:
实验室介绍: http://taizhonglab.ustc.edu.cn/
 
个人简历 Personal resume
胡太忠,中国科学技术大学管理学院教授、副院长,1994年于中国科大获概率论与数理统计专业博士学位,2001年晋升为教授,并被聘为博士生导师,2004年入选教育部“新世纪优秀人才支持计划”,2014年获安徽省教学名师称号。研究领域包括精算理论、随机比较、统计相依、极值理论和可靠性数学等。获2010年教育部自然科学奖一等奖(排名第三),安徽省自然科学优秀学术论文一等奖,安徽省科学技术奖三等奖。现为国际期刊Insurance: Mathematics & Economics,Probability in the Engineering and Informational Sciences,Quality Technology & Quantitative Management的Associate Editor和Dependence Modeling的编委。曾为国际期刊Computational Statistics and Data Analysis和Journal of Data Analysis 的Associate Editor。现为中国工业与应用数学“金融数学和工程专业委员会”副主任委员,全国概率统计学会第十一届理事会常务理事。
 
研究方向 Research direction
1、风险度量
2、极值理论
3、随机比较
 
招生信息 Enrollment information
联系方式:thu@ustc.edu.cn
 
论文专著 The monograph
1) Conditional orderings and positive dependence. - Journal of Multivariate Analysis - 2008 - 99(3): 358-371.
2) Conditional ordering of generalized order statistics revisited - Probab. Eng. Inform. Sci. - 2008 - 22 (3), 333-346.
3) Asset proportions in optimal portfolios with default risks - Insurance: Mathematics and Economics - 2008 - 43(2), 223-226.
4) Dependence properties of order statistics - Journal of Statistical Planning and Inference - 2008 - 138(7): 2214-2222
5) Some new results on likelihood ratio orderings for spacings of heterogeneous exponential random variables - Communications in Statistics: Theory and Methods - 2008 - 37(16): 2506-2515
6) Dependence structure of spacings of order statistics - Communications in Statistics: Theory and Methods - 2008 - 37(15): 2390-2403.
7) Dependence structure of a class of symmetric distributions - Communications in Statistics---Theory and Methods - 2008 - 37(9): 1338-1346
8) Multivariate likelihood ratio orderings between spacings of heterogeneous exponential random variables - Metrika - 2008 - 68(1): 17-29
9) Characterizations of aging classes in terms of spacings between record values. - Stochastic Models - 2007 - 23(4): 575-591.
10) Likelihood ratio orderings of spacings of heterogeneous exponential random variables - Journal of Multivariate Analysis - 2007 - 98(4): 743-756.
11) Stochastic comparisons of sequential order statistics. - Probab. Eng. Inform. Sci. - 2007 - 21(1): 47-66.
12) IFR and DRHR properties of the minimum and maximum of multivariate distributions with log-concave densities - Metrika - 2007 - 65(3): 325-330.
13)  Nonnegativity of covariances between functions of ordered random variables. - Probab. Eng. Inform. Sci. - 2007 - 21(4): 557-577
14) Ordering conditional distributions of generalized order statistics - Probab. Eng. Inform. Sci. - 2007 - 21(3):401-41
15) Stochastic orderings between p-spacings of generalized order statistics from two samples - Probab. Eng. Inform. Sci. - 2006 - 20(3): 465-479.
16) Preservation of the location independent risk order under convolution - Insurance:Mathematics & Economics - 2006 - 38(2): 406-412.
17) Dependence structures of some multivariate Bernoulli random vectors - Journal of Multivariate Analysis - 2005 - 94,172-195
18) Properties of some stochastic orders:a unified study - Neval Research Logistics - 2004 - 21,193-216
19) Multivariate hazard rate orders - Journal of Multivariate Analysis - 2003 - 84, 173-189.
 
报考意向 Ambition
 
 
 

如果有意向报考此老师的硕士或博士,请留下你的信息。

 
  姓  名: 移动电话:
  电子邮箱: 所学专业:
  毕业院校: 报考类型: 博士 硕士
  国  别:
  个人照片: ( 支持格式:JPEG,JPG,PNG,GIF文件大小请勿超过1M)
 

个人简历:

( 支持格式:PDF,DOC,DOCX,JPG,JPEG,文件大小请勿超过1M)
  成 绩 单: ( 支持格式:PDF,DOC,DOCX,JPG,JPEG,文件大小请勿超过1M)
  备注:
(限150字)
 
   
         
         
         
 
COPYRIGHT 2007 中国科学技术大学研究生院、校学位办 All Rights Reserved 地址:安徽省合肥市金寨路96号 邮编:230026。
TEL:+86-551-63602928 FAX:+86-551-63602179 E-mail:gradschl@ustc.edu.cn